Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Coherent sheaves on bordered Riemann surfaces


Author: Martin Jurchescu
Journal: Trans. Amer. Math. Soc. 144 (1969), 557-563
MSC: Primary 32.50; Secondary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0249665-5
MathSciNet review: 0249665
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan, Variétés analytiques réelles et variétés analytiques complexes, Bull. Soc. Math. France 85 (1957), 77-99. MR 0094830 (20:1339)
  • [2] R. C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [3] M. Jurchescu, Bordered Riemann surfaces, Math. Ann. 143 (1961), 264-292. MR 0181745 (31:5972)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.50, 30.00

Retrieve articles in all journals with MSC: 32.50, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249665-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society